MAUDE Adverse Event Report: MicroVention, Inc. Headway 17 Advanced; Catheter, Percutaneous

MicroVention, Inc. Headway 17 Advanced; Catheter, Percutaneous
Model Number MC172150S
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction

Brand Name
Headway 17 Advanced
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50455682
Report Number2032493-2026-08180
Device Sequence Number21412478
Product Code DQY
UDI-Device Identifier00810170013744
UDI-Public00810170013744
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC172150S
Device Lot Number0000906376
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight147 LB